کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
4649379 | 1342451 | 2009 | 7 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Antibandwidth of complete kk-ary trees
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
ریاضیات گسسته و ترکیبات
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
The antibandwidth problem is to label vertices of a nn-vertex graph injectively by 1,2,3,…n1,2,3,…n, so that the minimum difference between labels of adjacent vertices is maximised. The problem is motivated by the obnoxious facility location problem, radiocolouring, work and game scheduling and is dual to the well known bandwidth problem. We prove exact results for the antibandwidth of complete kk-ary trees, kk even, and estimate the parameter for odd kk up to the second order term. This extends previous results for complete binary trees.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Discrete Mathematics - Volume 309, Issue 22, 28 November 2009, Pages 6408–6414
Journal: Discrete Mathematics - Volume 309, Issue 22, 28 November 2009, Pages 6408–6414
نویسندگان
Tiziana Calamoneri, Annalisa Massini, L’ubomír Török, Imrich Vrt’o,